Alert archive / Florida / Marine Weather Statements in 2007
Marine Weather Statement 49, NWS Mobile, AL
NWS Mobile, AL issued this marine weather statement at Sep 4, 2007, 6:03 AM EDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2007, 6:03 AM EDT (10:03 UTC)
- Expired
- Sep 4, 2007, 9:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KMOB 041003 MWSMOB MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 503 AM CDT TUE SEP 4 2007 GMZ650-655-670-675-041300- /X.NEW.KMOB.MA.S.0049.070904T1003Z-070904T1300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 503 AM CDT TUE SEP 4 2007 AT 5 AM...NATIONAL WEATHER SERVICE WEATHER RADAR WAS SHOWING SCATTERED SHOWERS AND THUNDERSTORMS OVER THE MARINE WATERS FROM 15 MILES SOUTH OF MOBILE BAY TO 40 MILES SOUTH OF DESTIN. THE THUNDERSTORMS WERE MOVING SOUTH AT 5 TO 10 MPH AND ARE EXPECTED TO PERSIST THROUGH 8 AM. MARINERS CAN EXPECT OCCASIONAL CLOUD TO WATER LIGHTNING STRIKES AND POOR VISIBILITY IN BRIEF BUT HEAVY RAIN ALONG WITH WIND GUST TO NEAR 20 KNOTS IN AND NEAR THUNDERSTORMS THIS MORNING. $$
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this marine weather statement went out at Sep 4, 5:10 AM EDT, 53 minutes earlier.
Area forecast discussion, Sep 4, 5:10 AM EDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 410 AM CDT TUE SEP 4 2007 .SHORT TERM...(TODAY AND TONIGHT)500 MILLIBAR HIGH JUST SOUTH OF LOUISIANA COAST WITH WEAK SURFACE HIGH ACROSS TENNESSEE THIS MORNING. A SLIGHTLY DRIER AIR MASS TO THE NORTHEAST WITH THE UPPER NORTHWEST FLOW. WILL HAVE POPS BELOW 10 PERCENT OVER THE NORTHEAST...ALTHOUGH COULD BE AN ISOLATED SHOWER. SLIGHTLY WARMER TEMPERATURES EXPECTED TODAY WITH THE LOWER POPS ACROSS THE AREA. PRECIPITABLE WATER VALUES OVER THE WESTERN TWO THIRDS REMAIN AROUND 2 INCHES SO MAY BE SOME ISOLATED HEAVY RAIN HERE AND THERE BUT IN GENERAL THE INDIVIDUAL STORMS DO NOT PERSIST LONG ENOUGH TO CREATE ANY PROBLEMS WITH RUNOFF. /11 THIS AFTERNOONS WET MICROBURST RISK: LOW. .LONG TERM...(WEDNESDAY THROUGH MONDAY)...SFC HIGH PRESSURE OVER NEW ENGLAND WILL CONTINUE TO ADVECT A DRIER SFC AIRMASS INTO THE FORECAST AREA FOR WED. MEANWHILE...A BUILDING UPPER RIDGE OVER THE EASTERN THIRD OF THE CONUS WILL DRY OUT THE MID LEVELS. THIS WILL LEAD TO LOWER POPS ON WED INTO THUR. THE GREATEST CHANCES OF A SHOWER OR THUNDERSTORM WILL BE OVER WESTERN AREAS CLOSER TO THE DEEP LAYER MOISTURE. WINDS WILL VEER TO THE EAST AND SOUTHEAST THURSDAY INTO FRIDAY AS SFC AND UPPER RIDGE SLIDES EASTWARD INTO THE ATLANTIC. THIS WILL ALLOW MOISTURE VALUES TO INCREASE ON THURSDAY...ENOUGH FOR ISOLATED TO SCT POPS TO RETURN. AN UPPER TROUGH SWINGS INTO THE CENTRAL PLAINS ON THURSDAY AND MOVES TO THE EAST COAST OVER THE WEEKEND. THIS WILL SEND A COLD FRONT INTO THE SOUTHEAST...ALLOWING FOR GREATER COVERAGES OF SHOWERS AND THUNDERSTORMS FOR THE WEEKEND INTO EARLY NEXT WEEK AS DEEP LAYER MOISTURE RETURNS AHEAD OF THE FRONT. /13 && .MARINE...LITTLE CHANGE OVER THE COASTAL WATERS...WINDS GENERALLY 10 KNOTS OR LESS THROUGH MID WEEK...EXCEPT FOR BRIEFLY HIGHER WINDS IN AND NEAR SCATTERED SHOWERS AND THUNDERSTORMS. EAST AND SOUTHEAST WINDS INCREASE A BIT WEDNESDAY NIGHT AND THURSDAY AS A SURFACE HIGH BUILDS DOWN FROM THE NORTHEAST AS A LOW PRESSURE SYSTEM AND ASSOCIATED FRONT MOVING ACROSS THE CENTRAL PLAINS INCREASES THE PRESSURE GRADIENT FOR A FEW DAYS. GRADIENT EASES UP BY FRIDAY AS THE PLAINS SYSTEM MOVES OUT TO THE NORTHEAST. /11 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 91 70 94 73 / 30 05 20 20 PENSACOLA 90 73 92 74 / 20 05 05 10 DESTIN 91 75 91 75 / 20 05 05 20 EVERGREEN 93 64 94 67 / 10 05 05 10 WAYNESBORO 91 66 92 69 / 20 05 20 20 CAMDEN 93 65 93 70 / 05 05 05 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. && 11.DF 13.JC
Hazardous weather outlook, Sep 3, 9:33 PM EDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 833 PM CDT MON SEP 3 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 041200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-WASHINGTON-WAYNE-WILCOX- 833 PM CDT MON SEP 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...AND INLAND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS REMAIN A POSSIBILITY THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH AFTERNOON THROUGH THE WEEK. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY WITH GUSTY WINDS...LOCALLY HEAVY RAINS AND FREQUENT LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL NOT BE REQUIRED TONIGHT.
Nearby
Marine Weather Statements in Florida, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.